# SDR C2XA05SH122

- Difficulty date: October 23, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 14,198 hours, 10,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - RON AIRCRAFT GOUGE IN SKIN FWD OF FRAME 20 AFT OF FRAME 19 BETWEEN STRINGERS 11L AND 12L.  MAINTENANCE REPAIRED GOUGES IN SKIN FWD OF FRAME 20 AFT OF FRAME 19 BETWEEN STRINGERS 11L AND 12L IAW EMB 145 SRM 53-21-01 & IC 2005-145/4770.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
